# SDR DHL2005746527

- Difficulty date: July 12, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Gusset
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 825 FRAME GUSSET ON RT SIDE I/B AT EDGE IS CRACKED.  REMOVED GUSSET ON BS 825 FRAME ON RT SIDE I/B IAW B727 SRM 51-30-2.  FABBED GUSSET FROM 7075 T6 .090 SIZE 4.3"X5.6" PO 9001777 IAW B727 S/B 53-0197 SRM 51-10-2.  INSTALLED GUSSET IAW B727 S/B 53-0197 REV 1 FIG 11.
